GoodSense Children's All-Day Allergy Cetirizine Hydrochloride Oral Solution, Grape, 4 Fluid Ounce

Good Sense

$6.84 
SKU: B003FBTWK0
Availability: 3 in stock

Brand: Good Sense

Features:

  • Compare to Children's Zyrtec active ingredient
  • Sugar free & dye free, grape flavor liquid
  • One dose relieves children's indoor & outdoor allergy symptoms for 24 hours: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dosage cup included
  • For ages 2 & up
  • Cetirizine hydrochloride 1 mg/mL in each 5 mL, active ingredient

Publisher: Perrigo Company

Release Date: 01-03-2019

Details: Compare to Children's Zyrtec active ingredient. One dose of this medicine relieves children's indoor & outdoor allergy symptoms for a full 24 hours: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. For ages 2 and over. Free of sugar, dye, alcohol, and gluten: peace of mind for parents, all-day allergy symptom relief for kids, in one single dose in a flavor made for them. Dosage cup included.

UPC: 370030148479

EAN: 370030148479

Package Dimensions: 5.2 x 2.1 x 2.1 inches